| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported an electrode belt cannot run detect and treat testing.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (cannot run detect and treat testing) has been confirmed.Upon investigation the electrode belt was unable to complete essential performance testing.The cause for the failure was the cable connecting the distribution node (dn) to the rear therapy electrodes was pulled from the strain relief, damaging wires in the cable.The root cause for the strained cable could not be positively identified.There were no adverse events associated with the damaged belt.